The inductive dimensions
Doklady Akademii Nauk, Tome 189 (1969) no. 2, pp. 254-257
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_189_2_a7,
author = {B. A. Pasynkov},
title = {The inductive dimensions},
journal = {Doklady Akademii Nauk},
pages = {254--257},
year = {1969},
volume = {189},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_189_2_a7/}
}
B. A. Pasynkov. The inductive dimensions. Doklady Akademii Nauk, Tome 189 (1969) no. 2, pp. 254-257. http://geodesic.mathdoc.fr/item/DAN_1969_189_2_a7/